answersLogoWhite
Bruises (contusions)

Is it an allergic reaction if your cheek swells up and bruises after getting a novacaine injection?


Top Answer
User Avatar
Wiki User
2015-07-16 18:11:37
2015-07-16 18:11:37

No, it's just like getting a shot in your arm or having blood drawn. There is usually a bruise left. Just a side note, Novacaine is no longer used in dental offices, but it is a general name sometimes used for all dental shots.

Related Questions

User Avatar

One sentence with the word "bruises" is; Kim has a lot of bruises after her bike wreck.

User Avatar

bruises just don't appear at the wrist I've had bruises on my arms and legs allover I've had them

User Avatar

Bruises by Chairlift Bruises by Chairlift

User Avatar

Chairlift - Bruises Chairlift - Bruises

User Avatar

its not the bruises that kill people its the severe internal bleeding that causes it.


Copyright © 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.